On the asymptotic behavior of generalized a posteriori means
Doklady Akademii Nauk, Tome 207 (1972) no. 2, pp. 274-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_207_2_a5,
author = {S. I. Gusev},
title = {On the asymptotic behavior of generalized a posteriori means},
journal = {Doklady Akademii Nauk},
pages = {274--276},
year = {1972},
volume = {207},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_207_2_a5/}
}
S. I. Gusev. On the asymptotic behavior of generalized a posteriori means. Doklady Akademii Nauk, Tome 207 (1972) no. 2, pp. 274-276. http://geodesic.mathdoc.fr/item/DAN_1972_207_2_a5/